fun_tabulous (fun_tabulous) wrote in vaginapagina,
fun_tabulous
fun_tabulous
vaginapagina

bleeding for 11 days now while stacking alesse

Hi everyone! I come to you with a very annoying problem...

I've been on Alesse since Sept. 2011. The last 3 packs, I have stacked, meaning I have taken continuously, with no breaks in between. Starting the first week into the third pack, I have started bleeding, at first light spotting, gradually getting heavier and redder with clots. I thought this might go away, but I am on my 11th day now with no signs of it letting up. What should I do? Should I just stop taking it, giving myself the seven day break? If so, what then? Or should I just put up with it until the end of the pack and go on my break (I really would rather not do this, the bleeding is starting to wear me out)? In the future, should I just stack for 2 months at a time?

Thanks so much for reading and (hopefully) responding! :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments